# SDR USAA2013080500025

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Part time: 33,978 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRE IAW ESPM 20-53-21 & AWM 25-43-01, REPLACED EPSU 13WL IAW AMM 33-51-38 & PERFORMED OPS CHECK (TESTED GOOD) IAW AMM 33-51-00-710-004-A.
